Does Remeron (Mirtazapine) cause or cure acne? Remeron reviews.

If you have used Remeron (Mirtazapine) and experienced an increase or decrease in acne, please describe your experience here.

8 Replies to “Does Remeron (Mirtazapine) cause or cure acne? Remeron reviews.”

  1. I have gotten a bad case of acne since being on Remeron. It’s all over my chin, neck and chest. They gave me steroids to clear it up but it did nothing for me. They had to take me off of Remeron because my outbreak was bad.

  2. Hello,

    Ive experienced increase in acne since i started taking 30mg Mirtazapine 2 yrs ago, after 1 year i have noticed i have alot of white heads and paputels around the mouth and chin area, ive also noticed my skin gets very dry and flaky (not sure if related to the mefs but can be a possibility). I never suffered with acne so this has really knocked my confidence and self esteem which doesnt help with my depression. Im in such a limbo, stop taking the meds and my deptession suffers or stay on the meds and get more spots!?

  3. I have been on mirtazapine for 6 months now and I have broken out in spots on my face and also my neck, chest and back. I’ve also experienced dry skin on my chin and a strange rash which I can only attribute to it as well. Coming off it now as it has affected my confidence too much

  4. I have been on Mirtazapine for 2 months the first i had no breakouts but now I’m suffering really bad. I never had acne like this in my life. I almost positve it has everything to do with the medication. And my dreams have been super wierd.

  5. I’ve suffered with bad acne for about 3 years now, I recently started taking mirtazapine (3 weeks in) my anxiety has improved also my acne has improved too, my skin is the clearest it’s been in 3 years the only downside to this medication is the weight gain and the really weird random dreams.

  6. I’ve been taking Mirtazapine for 7 weeks. Started off at 15mg and increased to 30mg after two weeks. My face has always been clear of acne except when I’m on my period. When I started the medication I was on my period so i thought the really bad acne was just a fluke. But it hasn’t gone away AT all. About a month ago the pimples transitioned into small rash-like bumps all over my face. I’m 29 years old and my face has NEVER been this bad, not even as a teen. I’ve concluded that it’s the Mirtazapine. Sucks, because it’s one of the few drugs that has helped with my insomnia and depression. Now I have a tough decision to make.

  7. I’ve always had fairly clear skin, even when I wore make up 6 days a week for 8 years, but I still had good skin. I’ve been on mirtazipine for about 9 months and I now have acne. My mood and depression are so much better but I’m not sure it’s worth the huge knock in self confidence. I’ve been on citalopram, sertraline and fluoxetine, none have been as good for my mood as Mirtazapine.

Leave a Reply to Amanda Greene Cancel reply

Your email address will not be published. Required fields are marked *